MathSciNet Relay Station
MathSciNet bibliographic data
MR252415 (40 #5635) 15.30 (05.00)
Hartfiel, D. J. A simplified form for nearly reducible and nearly decomposable matrices. Proc. Amer. Math. Soc. 24 1970 388–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement